# SDR REXA2013052901028

- Difficulty date: May 29, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N8747B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7747
- Aircraft time: 22,926 hours, 20,364 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUEL IMBALANCE CAUTION MESSAGE IN CRUISE FLIGHT.  MAXIMUM IMBALANCE REACHED 1000 LBS HEAVIER IN LT FUEL TANK.  AUTO CROSS-FLOW UNABLE TO CORRECT FUEL IMBALANCE INITIALLY.  TOOK 60 MINUTES TO CORRECT FUEL IMBALANCE. OPERATIONS CHECKED FUEL SYS IAW AMM 28-13-16 AND 28-13-43.  OPERATIONS CHECKS NORMAL AT THIS TIME.  FUEL AT 40 LBS DIFFERENCE.
